Pacific Journal of Mathematics

On the global dimension of fibre products.

Ellen Kirkman and James Kuzmanovich

Article information

Source
Pacific J. Math., Volume 134, Number 1 (1988), 121-132.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689369

Mathematical Reviews number (MathSciNet)
MR953503

Zentralblatt MATH identifier
0617.16014

Subjects
Primary: 16A60

Citation

Kirkman, Ellen; Kuzmanovich, James. On the global dimension of fibre products. Pacific J. Math. 134 (1988), no. 1, 121--132. https://projecteuclid.org/euclid.pjm/1102689369


Export citation

References

  • [C] J. E. Carrig, Thehomologicaldimensions ofsymmetric algebras,Trans. Amer. Math. Soc, 236 (1978), 275-285.
  • [D] D. E. Dobbs, On the global dimension ofD + M, Canad. Math. Bull., 18 (1975), 657-660.
  • [Fl] K. L. Fields, Examples of ordersover discrete valuation rings, Math. Z., Ill (1969), 126-130.
  • [F2] K. L. Fields, On the global dimension of residue rings, Pacific J. Math., 32 (1970), 345-349.
  • [FV] A. Facchini and P. Vamos, Injective modules overpullbacks, J. London Math. Soc, (2)31 (1985), 425-438.
  • [Gl] B. Greenberg, Global dimension of Cartesian squares, J. Algebra, 32 (1974), 31-43.
  • [G2] B. Greenberg, Coherence in Cartesian squares, J. Algebra, 50 (1978), 12-25.
  • [J] V. A. Jategaonkar, Globaldimension of tiled ordersovercommutative Noethe- rian domains, Trans. Amer. Math. Soc, 190 (1974), 357-374.
  • [Je] C. U. Jensen, On homological dimensions of rings with countablygenerated ideals, Math. Scand., 18 (1966), 97-105.
  • [K] I. Kaplansky, Fields and Rings, The University of Chicago Press, Chicago, 1969.
  • [KK1] E. Kirkman and J. Kuzmanovich, Matrix subringshavingfiniteglobaldimen- sion, J. Algebra, 109 (1987), 74-92.
  • [KK2] E. Kirkman and J. Kuzmanovich, On the global dimension of a ringmodulo its nilpotent radical, Proc Amer. Math. Soc, 102 (1988), 25-28.
  • [M] J. Milnor, Introduction toAlgebraicK-theory, Annals of Mathematics Studies, Number 72, Princeton University Press, Princeton, N. J., 1971.
  • [McR] J. McConnell and J. C. Robson, Global Dimension, Chapter 7, Noncommu- tative NoetherianRings, Wiley, 1987.
  • [PR] I. Palmer and J.-E. Roos, Explicitformulaefor theglobal dimension oftrivial extensions of rings, J. Algebra, 27 (1973), 380-413.
  • [Rl] J. C. Robson, Idealizers and hereditaryNoetherianprime rings,J. Algebra, 22 (1972), 45-81.
  • [R2] J. C. Robson, Some constructions of ringsoffiniteglobal dimension, Glasgow Math. J., 26(1985), 1-12.
  • [Rot] J. J. Rotman, An Introduction to Homological Algebra, Pure and Applied Mathematics, 85, Academic Press, New York, 1979.
  • [SI] L. W. Small, A change of ring theorem, Proc Amer. Math. Soc, 19 (1968), 662-666.
  • [S2] L. W. Small, Rings Satisfying a Polynomial Identity, Vorlesungen aus dem Fach- bereich Mathematik der Universitat Essen, University of Essen, 1980.
  • [St] J. T. Stafford, Global dimension of semiprime Noetherian rings, preprint U. of Leeds, 1987.
  • [T] R. B. Tarsy, Globaldimension oforders,Trans. Amer. Math. Soc, 151 (1970), 335-340.
  • [V] W. V. Vasconcelos, TheRings ofDimension Two, Lecture Notes in Pure and Applied Mathematics 22, Dekker, New York, 1976.
  • [W] A. W. Wiseman, Projective modules over pullback rings, Proc. Camb. Phil. Soc, 97(1985), 399-406.